# SDR CALA0500093

- Difficulty date: April 1, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N37615
- Make and model: Boeing 737524
- Aircraft serial: 27328
- Aircraft time: 30,277 hours, 16,130 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945279
- Condition: Cracked
- Location: L-1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK FROM RIVET IN L-1 DOOR AT TOP AFT CORNER.  A REPAIR WAS INSTALLED IAW ECRA 5210-01822.
